# SDR QMLA2011111611109

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Aircraft time: 13,065 hours, 45,728 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 11203406
- Condition: Cracked
- Location: Tailboom
- Part time: 13,065 hours, 45,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK IN THE TAILBOOM VERTICAL FIN MAIN SPAR.  OPEN.
